# SDR SWIA2020042350235

- Difficulty date: March 26, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280.00 LOWER WEB IS CRACKED AT LBL9 AND RBL9.   (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED NEW F.S 280 FWD FLOOR SUPPORT ANGLE AND REPAIRED F.S 280 FLOOR BEAM BETWEEN LBL 20.75 TO RBL 20.75 REF. BOMBARDIER REO. COMPLIED WITH TASK CARD. FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
